U.S. doctors online nowAsk doctors free
A 31-year-old member asked:

Can viagra (sildenafil) cause deafness?

2 doctor answers2 doctors weighed in
Dr. Moez Khorsandi
Urology 27 years experience
No: There are several side effects to viagra (sildenafil) that include headaches, flushing of the face, and possible lowering of the blood pressure. There may also be visual changes. However, deafness is not associated with viagra (sildenafil).
Dr. Howard Adler
Urology 31 years experience
Yes: Viagra, cialis, levitra, (vardenafil) and staxyn all have a very small, but real risk of sudden hearing loss - just read the package inserts for each medication. This information was added in 2007. In addition, a recent study suggests that viagra may lead to small, incremental losses of hearing over time. It is unknown if there is any direct causation by the medications.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 43-year-old male asked:
1 doctor answer3 doctors weighed in
A 46-year-old member asked:
2 doctor answers6 doctors weighed in
A 23-year-old female asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 20, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.